Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Extra skin growth on inner thigh, is increasing in size, had used a wart remover to clip it. Can I continue using it?

Hello, I have extra skin growth on my inner thigh.. At first it was small flat and was not an issue.. Yesterday 9/21/12 I noticed that it swelled up and is the size of a small grape I was using wart remover about a month ago and it did get smaller in size, just wondering if I should continue using the medication and is this dangerous just to clip it off? Thank you, Christine
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Thanks for query.
The growing part may be an angioma, or other tumor.
You may not take step to clip it.If it is a vascular one then it creates serious complication.
You must consult your doctor first as if it is a vascular one & you clip it it may burst & create lot of bleeding makes you to visit ER.
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor